# SDR IPXA2018022126728

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 17,493 hours, 10,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING PAX DOOR SEAL.   THROUGH 18000 FT.  NO CHANGE IN CABIN PRESSURE.  CLEANED THE DOOR SEAL AND INSPECTED IAW MM 52-10-18-0401,  PRESSURIZED AIRCRAFT IAW MM 05-53-00-0001 NO LEAKS NOTED.
